

2014 Australian Supercross Championship- Rd 5 2014 ArenaX Series- Rd 2 Final Instructions

Dear Competitor,

Your entry has been accepted for the 2014 Australian Supercross Championship or 2014 Arena X Series on the condition that you accept and agree to abide by both the Supplementary Regulations and the following instructions and conditions in these Final Instructions.

If you do not agree to accept and abide by the Supplementary Regulations and these Final Instructions then please notify Shannon Reimann - s.reimann@bigpond.com in writing of your withdrawal by 4.00pm Wednesday 5th November 2014.

This event is an OPEN meeting, and is open to <u>Senior & Junior National Licence Holders Only</u>. Recreational licences are <u>NOT VALID</u> for this event. THE ONUS IS ON YOU TO ENSURE YOUR LICENCE IS CURRENT, AND OF THE CORRECT VALIDATION. If you are currently waiting for your licence to be processed and do not have a current licence, please follow this up with your State Controlling Body.

Supercross competitors MUST be endorsed for Supercross Competition.

All competitors of the Supercross MUST have a Helmet Ejection System fitted. (Helmet Ejection System will be available on day from Simon Mass –Race Safe Truck)

Venue information:

• The venue is located at Brisbane Entertainment Centre, Melaleuca Dve, Boondall

1. Truck Parking

Truck / Vehicle Competitor park ups - time and gate

Friday 7th: 8 - 10.30am

- Motul Pirelli Suzuki
- Penrite Honda
- NPS Monster Kawasaki
- DPH Yamaha
- Motorex KTM
- Wilson Honda
- Raceline Suzuki
- Berry Sweet Husqvarna
- Simpson KTM
- Harrison Racing (Brendan 12)
- RACESAFE
- Boardstix Racing

Friday 7th: 1.00 – 6pm

All other teams that want to setup Friday.

Saturday 8th: 6.30am – 8.00am (Arena X Competitors)

Saturday 8th: 11am – 1pm (Supercross Competitors)

*No vehicles will be given to access to the pit area. Please respect the area we have to work in.

2. Sign-On

ArenaX sign in 7am - 8.20am

Supercross sign in 11am - 1pm

Scrutineering sheets **must** be filled in and handed in at sign in – link below

https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-Scrutineering-Form.pdf

Medical form **must** be filled out (if not already done at previous rounds) and handed in at sign in – link below https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-ASX-RACESAFE-Rider-Medical-Form.pdf Wrist bands will be handed out at sign in and must be worn to gain access to pit area.

3. Riders Briefing

Arena X

Riders briefing 8.25am

Track Walk 8.00am – 8.20am

Supercross

Riders briefing 2.35pm

Track Walk 2.10pm – 2.30pm

It is compulsory to attend riders briefing. Any rider not in attendance will be fined or excluded.

4. Motorcycling Washing

Motorcycles can only be washed in designated wash areas – no exceptions.

5. Scrutineering

Self-scrutineering sheets must be filled in with ALL details (especially VIN number) and handed in at sign in – forms can be downloaded from the ASX website

https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-Scrutineering-Form.pdf

6. Medical

Medical forms must be filled out forwarded to the race secretary at sign in – forms can be downloaded from the SX website

https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-ASX-RACESAFE-Rider-Medical-Form.pdf

7. Pits

The pits will be closed to the public.

No Alcohol to be consumed in the pit area \$1000.00 fine applies

Pit tents must be secured properly - sandbags will be needed

No truck awnings to be erected

Fuel must be in appropriate containers

No Smoking or open toed footwear

No vehicles in pits expect for Race Team trucks (this is due to space)

8. Power Leads

All Power leads must be tagged. Failure to meet the OHS standards may result in fines from Work safe. FTS take no responsibility for competitors and teams who do not meet the Australian Standards and Occupational Health and Safety Act

9. Dress Code

A strict dress code will apply to all Mechanics planning on going into the mechanic's area – Mechanic's will need a collared shirt and pit board.

10. Race Schedule

Please see attached.

11. Race Numbers

Please make sure your numbers are legible including your corresponding back numbers. Riders without back numbers will not be able to start

12. Decals (Not applicable for Arena X)

The series designed art work must be on the top of all front number plates. Artwork is available from the SX web site http://www.australiansupercross.com.au

13. Timing Transmitter

All classes will be timed at this event with AMB/Mylaps Electronic Timing System. Red coloured TranX-260 transponders will be used. Competitors own orange coloured transponders cannot be used.

It is the Riders responsibility to ensure transponders are fitted to their machine and that they are returned when racing has concluded. If not returned the rider will be invoiced for the transponder.

If a timing transponder is lost, severely damaged or not returned the competitor will be required to pay the replacement cost of \$550.00.

Transponders will be available at sign in (Transponders must be fitted to the machine prior to the first practice session or no times will be recorded and the competitor will be black-flagged or excluded.) If a competitor has more than one machine then it is their responsibility to make sure that they move the timing transmitter from machine to machine.

Race officials will endeavour to collect transponders from machines as competitors exit the track after their last event. However, failing that, it remains the responsibility of competitors to ensure transponders are returned to the Timing van. – Computime, 9 Timber Lane, GLEN WAVERLEY VIC 3150.

Timing Results

Results will be posted on the results board near the SX Race Secretary's office and will also be available to access immediately after each event electronically using either the local wireless timing network set up at the venue (no internet required), or over the internet. Live timing will also be available on the local intranet and internet. Please refer to www.computime.com.au for a full timing bulletin of all timing services.

14. Pre-Start & Start Area

Only the rider and 1 mechanic in the pre start area

Riders must be in the pre start area at least 5 min prior to their race . Any rider not in the pre start by this time will receive last gate pick.

Only the rider and the mechanic will be allowed onto the start area, no rider will be allowed to prepare in front of the gate, no tools may be used behind the gate.

15. Presentations

It is compulsory for any rider who finishes on the podium to attend presentation.

16. Helmet Cams

The use of helmet cams must be approved by FTS.

17. Passes

There will be no additional pit passes.

Tickets can be purchased as per below:

These tickets can only be purchased online via a promotional code that is attached – You must use your code only. To do this:

- * Visit ticketek.com.au and type in the "search event and venues" the word SUPERCROSS
- * There will be a field to type in their unique code first, then click the option GET TICKETS
- * You will be able to select 1 (one) discounted competitor ticket plus option to purchase an additional 10 tickets for family and friends at discounted prices.

Please note; codes can only be used once.

Offer will be available from - Friday 31st October 9am until Monday 3rd November 10pm

Arena X participants will not be permitted in the pit area during the Supercross due to space restrictions.

20. Signalling/ Mechanics Area

Only one mechanic / signalling person with a pit board per rider will be allowed in the signalling / mechanics area. No poles allowed. A special wrist band must be worn in this area and will be handed out at sign in

21. Glass

No glass containers to be bought into any venue

22. Alcohol and Smoking

Strictly no alcohol or smoking in the pit area. \$1000.00 fine applies

23. Fire extinguisher

All bikes need to have a charged fire extinguisher readily accessible at all times in their pit area.

Race Schedule This schedule is approximate. The starting times and length of sessions and races are subject to change and will be changed in the event of an incident or delay in operations.

2014 ArenaXRd2 & SuperX Rd5 Schedule Brisbane 8/11/14 Version 2					
Time	Race Number	Description	Class	Laps/ Time	
08:00- 08:20		20 min			
08:25- 08:35		Arena X Riders Briefing			
Practice					
08:40- 08:45	Practice A	50cc Auto Div 2	7- U9	5 min	
08:46- 08:51	Practice B	50cc Auto Div 2	7- U9	5 min	
08:52- 08:57	Practice	65cc Solo	7- U9	5 min	
08:58- 09:03	Practice	65cc Solo	9-U12	5 min	
09:04- 09:09	Practice	up to 250cc 2 or 4 stk	MX2 Clubman	5 min	
09:10- 09:15	Practice	85 2stk & 150cc 4stk Std & BW	12 – U14 & 14-U16	5 min	
09:16- 09:21	Practice	255cc & over 2 or 4 stk	MX1 Int & Pro	5 min	
09:22- 09:27	Practice	up to 250cc 2 or 4 stk	MX2 Int & Pro	5 min	
09:28- 09:33	Practice	100cc -125cc 2 stk	13 – U16	5 min	
09:34- 09:39	Practice		MX1 Clubman, Vets & Women	5 min	
09:40- 09:45	Practice	85 2stk & 150cc 4stk Std	9-U12	5 min	
09:46- 09:51	Practice	128cc to 150cc 2 stk & 200cc to 250cc 4 stk	13 -U16	5 min	
AX Races	Start				
09:52- 09:57	Race 1A	50cc Auto Div 2	7- U9	5 Laps	
09:58- 10:03	Race 1B	50cc Auto Div 2	7- U9	5 Laps	
10:04- 10:09	Race 1	65cc Solo	7- U9	5 Laps	
10:10- 10:15	Race 1A	65cc Solo	9-U12	5 Laps	
10:16- 10:21	Race 1B	65cc Solo	9-U12	5 Laps	
10:22- 10:27	Race 1	up to 250cc 2 or 4 stk	MX2 Clubman	6 Laps	
10:28- 10:33	Race 1	85 2stk & 150cc 4stk Std & BW	12 – U14 & 14-U16	5 Laps	
10:34- 10:39	Race 1	255cc & over 2 or 4 stk	MX1 Int & Pro	6 Laps	
10:40- 10:45	Race 1	up to 250cc 2 or 4 stk	MX2 Int & Pro	6 Laps	

10:46- 10:51	Race 1	100cc -125cc 2 stk	13 – U16	5 Laps
10:52- 10:57	Race 1		MX1 Clubman, Vets & Women	6 Laps
10:58- 11:03	Race 1	85 2stk & 150cc 4stk Std	9-U12	5 Laps
11:04- 11:09	Race 1	128cc to 150cc 2 stk & 200cc to 250cc 4 stk	13 -U16	5 Laps
11:10- 11:15	Race 2A	50cc Auto Div 2	7- U9	5 Laps
11:16- 11:21	Race 2B	50cc Auto Div 2	7- U9	5 Laps
11:22- 11:27	Race 2	65cc Solo	7- U9	5 Laps
11:28- 11:33	Race 2A	65cc Solo	9-U12	5 Laps
11:34- 11:39	Race 2B	65cc Solo	9-U12	5 Laps
11:40- 11:45	Race 2	up to 250cc 2 or 4 stk	MX2 Clubman	6 Laps
11:46- 11:51	Race 2	85 2stk & 150cc 4stk Std & BW	12 – U14 & 14-U16	5 Laps
11:52- 11:57	Race 2	255cc & over 2 or 4 stk	MX1 Int & Pro	6Laps
11:58- 12:03	Race 2	up to 250cc 2 or 4 stk	MX2 Int & Pro	6 Laps
12:04- 12:09	Race 2	100cc -125cc 2 stk	13 – U16	5 Laps
12:10- 12:15	Race 2		MX1 Clubman, Vets & Women	6 Laps
12:16- 12:21	Race 2	85 2stk & 150cc 4stk Std	9-U12	5 Laps
12:22- 12:27	Race 2	128cc to 150cc 2 stk & 200cc to 250cc 4 stk	13 -U16	5 Laps
12:28- 12:38		Tra	10 min	
12:38- 12:43	Race 3	65cc Solo	7- U9	5 Laps
12:44- 12:49	Race 3	up to 250cc 2 or 4 stk	MX2 Clubman	6 Laps
12:50- 12:55	Race 3	85 2stk & 150cc 4stk Std & BW	12 – U14 & 14-U16	5 Laps
12:56- 13:01	Race 3	255cc & over 2 or 4 stk	MX1 Int & Pro	6 Laps
13:02- 13:07	Race 3	up to 250cc 2 or 4 stk	MX2 Int & Pro	6 Laps
13:08- 13:13	Race 3	100cc -125cc 2 stk	13 – U16	5 Laps
13:14- 13:19	Consolation	50cc Auto Div 2	7- U9	5 Laps
13:20-			7- U9	5 Laps

Time	Race Number	Description	Class	Laps/ Time	
13:26- 13:31	Race 3		MX1 Clubman, Vets & Women	6 Laps	
13:32- 13:37	Consolation	65cc Solo	9-U12	5 Laps	
13:38- 13:43	Final	65cc Solo	9-U12	5 Laps	
13:44- 15:49	Race 3	85 2stk & 150cc 4stk Std	9-U12	5 Laps	
13:50- 13:55	Race 3	128cc to 150cc 2 stk & 200cc to 250cc 4 stk	13 -U16	5 Laps	
13:55- 14:55	Track Maintenance/Watering				
14:10- 14:30 14:35-	SX Track Walk			20 Min	
14:50	SX Riders Brief				
14:55- 15:02	Prac	Up to 150cc 2 Stroke, Up to 250cc 4 Stroke	Junior Lites (13 – Under 16)	10 Laps	
15:03- 15:10	Prac		SX1, SX 2 Intermediate/Clubman & Women	10 Laps	
15:11- 15:20	Prac. A	255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	15 Laps	
15:21- 15:30	Prac. B	255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	15 Laps	
15:31- 15:40	Prac. A	Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	15 Laps	
15:41- 15:50	Prac. B	Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	15 Laps	
15:51- 15:59	Prac.	Up to 250cc, 2 or 4 Stroke	SXD (16 – Under 19)	10 Laps	
16:00- 16:07	Qual A	255cc and over 2 or 4 Stroke	SX1 (Pro Open)	12 Laps	
16:08- 16:15	Qual B	255cc and over 2 or 4 Stroke	SX1 (Pro Open)	12 Laps	
16:16- 16:21	Qual	Up to 150cc 2 Stroke, Up to 250cc 4 Stroke	Junior Lites (13 – Under 16)	8 Laps	
16:22- 16:27	Qual		SX1, SX 2 Intermediate/Clubman & Women	8 Laps	
16:28- 16:36	Qual A	Up to 250cc 2 or 4 Stroke	SX2 (Pro Lites)	12 Laps	
16:37- 16:45	Qual B	Up to 250cc 2 or 4 Stroke	SX2 (Pro Lites)	12 Laps	
16:46- 16:53	Qual	Up to 250cc, 2 or 4 Stroke	SXD (16 – Under 19)	8 Laps	
16:54- 16:59	Race 1	Up to 150cc 2 Stroke, Up to 250cc 4 Stroke	Junior Lites (13 – Under 16)	6 Laps	
17:00- 17:05	Race 1		SX1, SX 2 Intermediate/Clubman & Women	6 Laps	

Presentation 10 min	Night	t Progr	ram Commences with Ir	ntroductions @ <u>19:00</u> for 12	min	
19:25 18 255cc and over, 2 or 4 Stroke SXD (16 - Under 19) 7 Laps 19:32	_		255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	8 Laps	
19:32			255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	8Laps	
19:39 2 250cc 4 Stroke SX1, SX 2 Intermediate/Clubman 6 Laps		Race 1	Up to 250cc, 2 or 4 Stroke	SXD (16 – Under 19)	7 Laps	
19:45				Junior Lites (13 – Under 16)	6 Laps	
19:52				I	6 Laps	
19:59	19:52	1A	Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lite)	7 Laps	
20:06	19:59	1B	Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	7 Laps	
19:12 2A 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 8 Laps	20:06	2	Up to 250cc, 2 or 4 Stroke	SXD (16 – Under 19)	7 Laps	
20:13 2B 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 8Laps	19:12	2A	255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	8 Laps	
Presentation Smin Smin			255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	·	
Presentation S min	Interview Winner Heat 2					
SX1, SX 2 Intermediate/Clubman & Women 6 Laps				Junior Lites (13 – Under 16)	6 Laps	
20:30 3 Presentation 5 min			Pr	esentation	5 min	
20:34- 20:40 2A			· ·			
20:40 2A	Presentation					
20:45 2B			Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	7 Laps	
20:47 - 21:07 Monster Truck and Freestyle 20 Min			Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	-	
21:07 Monster Fruck and Freestyle 20 Min			Intervie	ew Winner Heat 2	2 min	
21:10 - 21:25 Interval Interval 21:25- 21:29 LCQ Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 5 Laps 21:30- 21:34 LCQ 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 5 Laps 21:35- 21:41 Race 3 Up to 250cc, 2 or 4 Stroke SXD (16 - Under 19) 10 Laps Presentation 6 min 21:46- 21:55 Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps Presentation 10 min 22:05- 22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps	21:07		Monster Truck and Freestyle			
21:25 Interval Interval 21:25-21:29 LCQ Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 5 Laps 21:30-21:34 LCQ 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 5 Laps 21:35-21:41 Race 3 Up to 250cc, 2 or 4 Stroke SXD (16 - Under 19) 10 Laps Presentation 21:46-21:55 Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps Presentation 22:05-22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps	20:47-21:25		Trac	k Maintenance	20 min	
21:29 LCQ Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 5 Laps 21:30- 21:34 LCQ 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 5 Laps 21:35- 21:41 Race 3 Up to 250cc, 2 or 4 Stroke SXD (16 – Under 19) 10 Laps Presentation 6 min 21:46- 21:55 Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps Presentation 10 min 22:05- 22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps	21:25	I I	Interval	Interval		
21:34 LCQ 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 5 Laps 21:35- 21:41 Race 3 Up to 250cc, 2 or 4 Stroke SXD (16 – Under 19) 10 Laps Presentation 6 min 21:46- 21:55 Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps Presentation 10 min 22:05- 22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps	21:29	LCQ	Up to 250cc, 2 or 4 Stroke	SX2 (Pro Lites)	5 Laps	
21:41 3 Up to 250cc, 2 or 4 Stroke SXD (16 - Under 19) 10 Laps	21:34		255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	5 Laps	
21:46- 21:55 Final Final Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps Presentation 10 min 22:05- 22:20 Final Final Final Problem 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps			•	, ,		
21:55 Final Up to 250cc, 2 or 4 Stroke SX2 (Pro Lites) 15 Laps						
22:05- 22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps		Final	<u> </u>	,	15 Laps	
22:20 Final 255cc and over, 2 or 4 Stroke SX1 (Pro Open) 20 Laps		Presentation				
22:20 Presentation		Final	255cc and over, 2 or 4 Stroke	SX1 (Pro Open)	20 Laps	
	22:20			Presentation		